MathSciNet Relay Station
MathSciNet bibliographic data
MR1012526 (92a:49018) 49J45 (41A50 90C48)
Beer, Gerald; Lucchetti, Roberto Convex optimization and the epi-distance topology. Trans. Amer. Math. Soc. 327 (1991), no. 2, 795–813.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement